# SDR U2RA201408290007

- Difficulty date: August 14, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 83,515 hours, 11,940 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 83,515 hours, 11,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN DOUBLER AT STATION 720, FOUND DENT WITHIN 1 INCH RT EDGE.  LOWER FUSELAGE SKIN REPAIRED IAW SRM 53-00-01 FIGURE 201 REPAIR 1.
